# SDR SIMA200222701

- Difficulty date: August 9, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MBV - FOUND PREVIOUS REPAIR ON FORWARD END OF SEAT TRACK 18.3L CORRODED.  PREPARED AND INSTALLED EXTRUSION (P/N 7253799381) AND U-BEAM (P/N 7253799379) IAW SAAB 340 SRM 72LKS 3079 REV 40 53-70-60 PG 204/205.  (M)
